Suffering from mouth Guards for long time visited homeopathy doctor ,Doctor said because of stress it occurred, taking medication but yet not cured ,feeling burning sensation all over mouth to throat. Any one suggest me what's the reason? Medication for that?
Hi there! It's quite possible that you are suffering from allergy due to the mouth guard material itself. 1. Try not using the mouth guard for 7 to 10 days and observe 2. Consult a skin specialist to rule out food allergies 3. Consult a good dentist to rule out conditions known as lichen planus and RAS. Hope this information helps you. Wish you a speedy recovery. Cheers.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.